MathSciNet Relay Station
MathSciNet bibliographic data
MR1124979 58F17 (58F15)
Benoist, Yves; Foulon, Patrick; Labourie, François Flots d'Anosov à distributions stable et instable différentiables. (French) [Anosov flows with stable and unstable differentiable distributions] J. Amer. Math. Soc. 5 (1992), no. 1, 33–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement